Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Side effects of Tonact - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 36 Questions
Doctor :   hi
Doctor :  
how can i help you?
Doctor :  
please proceed with your health query
User :   Hi my doctor recently advised Atorvastatin and Fenofibrate ,as my Lipids were on a higher side alon with that I was also taking asomax for BP how safe is the drug -Tonact
Doctor :   since when have you been taking these drugs?
Doctor :  
what was your last BP reading and when was it?
User :   Asomax -D and Lipiguard for my triglysirides which were at 230 were being taken for the last 5 months
Doctor :   ok
User :   my BP was at 120/80 a few days back
Doctor :  
Doctor :  
that is good control
User :   yes
Doctor :  
Tonact is a safe medicine to manage dyslipidemia
User :   what is that
Doctor :  
it is composed of atorvastatin which is
User :   ocassionally i drink and smoke about 5 ciggrates a day
Doctor :  
sued to control lipids level
Doctor :  
you have to stop drinking and smoking as it will hamper the effects of medicines to lower lipid effectively.
User :   any side effects
Doctor :   so if the lipids are not controlled, even with regular medicines, then you should be blaming the smoking and drinking
Doctor :  
smoking and dringking lead to decreased blood flow and deposition of cholesteril in blood vessels
Doctor :  
leading to rise in risk for stroke, heart attacks
Doctor :  
so follow the treatment regularly with stopping the smoking and rinking
Doctor :  
User :   my triglicirides are at 127
Doctor :  
User :   So i can have TONACT
Doctor :  
you can have tonact
Doctor :  
what are your total cholesterol levels?
User :   Any side effects doc
Doctor :  
what are your other lipids profile levels like LDL, HDL?
Doctor :   the common sideeffects include nausea, vomiting
Doctor :  
User :   I have to check that can I revert by evening
User :   as my report is at home
Doctor :  
but the side effects outweight the medicinal benefits
Doctor :  
sure you can revert back to me with complete reports
Doctor :  
Is there any thing else I can help you with?
User :   I shall revert doc Bye
Doctor :   Please fill the feedback form say done when done.
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please chat with our doctors 24/7 for medical queries. Please refer your friends to our service.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor